# SDR DALA2015123007775

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 31,833 hours, 21,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FRAME AFT UNDER INTERIOR SCUFF PLATE AFT CARGO BIN HAS CORROSION.  OPENED UP AFT CARGO DOOR JAMB AND REMOVED CORRODED FRAME SECT TO FORM. REPLACED FRAME IAW DWG 995822T.
